Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 785428, 13 pages
Research Article

On Regularized Quasi-Semigroups and Evolution Equations

Department of Mathematics, Sabzevar Tarbiat Moallem University, P.O. Box 397, Sabzevar, Iran

Received 26 November 2009; Accepted 16 April 2010

Academic Editor: Wolfgang Ruess

Copyright © 2010 M. Janfada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Janfada, “On Regularized Quasi-Semigroups and Evolution Equations,” Abstract and Applied Analysis, vol. 2010, Article ID 785428, 13 pages, 2010. doi:10.1155/2010/785428